MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION FLOSEAL HEMOSTATIC MATRIX; Absorbable collagen hemostatic agent with thrombin

BAXTER HEALTHCARE CORPORATION FLOSEAL HEMOSTATIC MATRIX; Absorbable collagen hemostatic agent with thrombin
Model Number ADS201844
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
FLOSEAL HEMOSTATIC MATRIX
Common Device Name
Absorbable collagen hemostatic agent with thrombin
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAYWARD
2024 w winton ave
hayward CA 94545
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50810467
Report Number1416980-2026-02984
Device Sequence Number15616571
Product Code PMX
UDI-Device Identifier00085412639598
UDI-Public(01)00085412639598(17)280221(10)HA260381
Combination Product (Y/N)Y
Initial Reporter StateNA
Initial Reporter CountrySF
PMA/510(K) Number
P990009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberADS201844
Device Catalogue NumberADS201844
Device Lot NumberHA260381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown